Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010 (2010), Article ID 821531, 12 pages
http://dx.doi.org/10.1155/2010/821531
Research Article

A New Subclass of Salagean-Type Harmonic Univalent Functions

1Department of Applied Science, Ministry of Education, P.O. Box 75, P.C. 612, Bahla, Oman
2School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, Selangor Darul Ehsan, Bangi 43600, Malaysia
3Department of Mathematic, University of Ilorin, P.M.B. 1515, Ilorin, Nigeria

Received 5 November 2010; Accepted 31 December 2010

Academic Editor: Paul Eloe

Copyright © 2010 Khalifa Al-Shaqsi et al. This is an open access article distributed under the Creative Commons Attribution Licensee, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Ş. Sălăgean, “Subclasses of univalent functions,” in Complex Analysis—Fifth Romanian-Finnish Seminar, vol. 1013 of Lecture Notes in Mathematics, pp. 362–372, Springer, Berlin, Germany, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. S. Abdul Halim, “On a class of analytic functions involving the Salagean differential operator,” Tamkang Journal of Mathematics, vol. 23, no. 1, pp. 51–58, 1992. View at Google Scholar · View at Zentralblatt MATH
  3. M Darus, “Fekete-Szego functional for functions in Bn(β),” Institute of Mathematics & Computer Sciences. Mathematics Series, vol. 17, no. 2, pp. 129–135, 2004. View at Google Scholar
  4. T. O. Opoola, “On a new subclass of univalent functions,” Mathematica, vol. 36(59), no. 2, pp. 195–200, 1994. View at Google Scholar · View at Zentralblatt MATH
  5. J. M. Jahangiri, “Harmonic functions starlike in the unit disk,” Journal of Mathematical Analysis and Applications, vol. 235, no. 2, pp. 470–477, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. K. Al Shaqsi and M. Darus, “On subclass of harmonic starlike functions with respect to k -symmetric points,” International Mathematical Forum, vol. 2, no. 57, pp. 2799–2805, 2007. View at Google Scholar
  7. K. Al-Shaqsi and M. Darus, “On harmonic univalent functions with respect to k -symmetric points,” International Journal of Contemporary Mathematical Sciences, vol. 3, no. 3, pp. 111–118, 2008. View at Google Scholar
  8. S. Yalçin, M. Öztürk, and M. Yamankaradeniz, “On the subclass of Salagean-type harmonic univalent functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 8, no. 2, article 54, pp. 1–17, 2007. View at Google Scholar · View at Zentralblatt MATH
  9. M. Darus and K. Al Shaqsi, “On harmonic univalent functions defined by a generalized Ruscheweyh derivatives operator,” Lobachevskii Journal of Mathematics, vol. 22, pp. 19–26, 2006. View at Google Scholar · View at Zentralblatt MATH
  10. K. Al Shaqsi and M. Darus, “A new class of multivalent harmonic functions,” General Mathematics, vol. 14, no. 4, pp. 37–46, 2006. View at Google Scholar · View at Zentralblatt MATH
  11. M. Darus and K. Al-Shaqsi, “On certain subclass of harmonic univalent functions,” Journal of Analysis and Applications, vol. 6, no. 1, pp. 17–28, 2008. View at Google Scholar · View at Zentralblatt MATH
  12. K. Al-Shaqsi and M. Darus, “On harmonic functions defined by derivative operator,” Journal of Inequalities and Applications, vol. 2008, Article ID 263413, 10 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. J. M. Jahangiri, G. Murugusundaramoorthy, and K. Vijaya, “Salagean-type harmonic univalent functions,” Southwest Journal of Pure and Applied Mathematics, vol. 2, pp. 77–82, 2002. View at Google Scholar · View at Zentralblatt MATH
  14. J. Clunie and T. Sheil-Small, “Harmonic univalent functions,” Annales Academiae Scientiarum Fennicae. Series A I. Mathematica, vol. 9, pp. 3–25, 1984. View at Google Scholar · View at Zentralblatt MATH
  15. H. Silverman, “Harmonic univalent functions with negative coefficients,” Journal of Mathematical Analysis and Applications, vol. 51, no. 1, pp. 283–289, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. H. Silverman and E. M. Silvia, “Subclasses of harmonic univalent functions,” New Zealand Journal of Mathematics, vol. 28, no. 2, pp. 275–284, 1999. View at Google Scholar · View at Zentralblatt MATH
  17. Jay M. Jahangiri, “Coefficient bounds and univalence criteria for harmonic functions with negative coefficients,” Annales Universitatis Mariae Curie-Skłodowska. Sectio A, vol. 52, no. 2, pp. 57–66, 1998. View at Google Scholar · View at Zentralblatt MATH